MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY SPARE CANNULA

TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY SPARE CANNULA
Model Number REF 521-09
Medical Device Problem Codes Use of Device Problem (1670); Device Stenosis (4066)
Health Effect - Clinical Code Respiratory Failure (2484)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2026 the patient experienced a drop in oxygen saturation and could not be suctioned endotracheally.The lower part of the cannula had torn, and the ends had curled inward.This blocked the suction path.A bronchoscopy was performed, the cannula was replaced, and ventilation resumed without issues.
 
Additional Manufacturer Narrative
According to the complaint description the patient experienced a drop in oxygen saturation and could not be suctioned endotracheally.The lower part of the inner cannula had torn, and the ends had curled inward.This blocked the suction path.Detected after 1 week of use & regularly cleaning.The defect could be verified at the received sample: the inner cannula tip is dented inward by half (without a crack) and the outer rim shows little notches.It seems as if the tip of the inner cannula was pressed against a punctual resistance with force.Therefore, as the defect was detected after one week of use with regular cleaning and not in the beginning, it can be assumed that a handling at user's side led to the defect.Nevertheless, the cause cannot be conclusively determined as no batch record and production data review is possible due to the missing lot.

Brand Name
TRACOE TWIST PLUS TRACHEOSTOMY SPARE CANNULA
Common Device Name
TRACOE TWIST PLUS TRACHEOSTOMY SPARE CANNULA
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key25079696
Report Number8010485-2026-71606
Device Sequence Number10418819
Product Code JOH
UDI-Device Identifier04035324018215
UDI-Public4035324018215
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K961449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 521-09
Device Catalogue NumberREF 521-09
Device Lot NumberN.A.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown